Note: The references are not ordered alphabetically!

1400 P. Gambette, S. Vialette
On restrictions of balanced 2-interval graphs
Proceedings of the 33rd International Workshop on Graph-Theoretic Concepts in Computer Science WG'07, LNCS 4769, 55-65 (2007)
1401 V. Bafna, B.O. Narayanan, R. Ravi
Nonoverlapping local alignments (weighted independent sets of axis parallel rectangles)
Discrete Appl. Math. 71 No.1 41-54 (1996)
1402 M. Chudnovsky, P. Seymour
The structure of claw-free graphs
Surveys in Combinatorics, London Math. Soc. Lecture Notes 327 153-172 (2005)
1403 The intersection of 2-subdivision and planar graphs is a proper subclass of grid intersection graphs, as large complete graphs are contained in the latter class, but not in the former.
1404 M.C. Lin, J.L. Szwarcfiter
Characterizations and recognition of circular-arc graphs and subclasses: A survey
Discrete Math. 309 No.18, 5618-5635 (2009)
1405 P. Hell, J. Huang
Interval bigraphs and circular arc graphs
J. Graph Theory 46 313-327 (2004)
1406 M.C. Lin, F. Soulignac, J.L. Szwarcfiter
Proper Helly circular arc graphs
Graph theoretic concepts in computer science. 33rd international workshop, WG '07 Jena, Germany. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 4769 248-257 (2007)
Note that the claim that the proper Helly circularc arc graphs are precisely the clique graphs of Helly circular arc graphs contradicts
M.C. Lin, F. Soulignac, J.L. Szwarcfiter
The clique operator on circular-arc graphs
Discrete Appl. Math. 158 (12) 1259-1267 (2010)
, Th.7.
1407 M.K. Sen, S. Das, D.B. West
Circular digraphs: A characterization
J. of Graph Th. 13 581-592 (1989)
1408 A. Pecher, A.K. Wagler
Clique and chromatic number of circular-perfect graphs
Proceedings of ISCO 2010 - International Symposium on Combinatorial Optimization, Elec. Notes in Discrete Math 36 199-206 (2010)
1409 A. Pecher, A. Wagler, X. Zhu
Three classes of minimal circular-imperfect graphs
2nd Brazilian Symposium on Graphs, Algorithms and Combinatorics GRACO'05 (2005)
1410 S. Coulonges, A. Pecher, A. Wagler
Triangle-free strongly circular perfect graphs
European conference on Combinatorics, Graph theory and Applications EuroComb 2005
1411 H.L. Bodlaender
A partial k-arboretum of graphs with bounded treewidth
Theor. Comp. Sci. 209 1-45 (1998)
1412 M. Syslo
Characterisations of outerplanar graphs
Discrete Math. 26 47-53 (1979)
1413 F.V. Fomin, P.A. Golovach, D. Lokshtanov, S. Saurabh
Intractability of clique-width parametrizations
SIAM J. Comput. 39 No.5 1941-1956 (2010)
1414 D.G. Corneil, U. Rotics
On the relationship between clique-width and treewidth
SIAM J. Comput. 34 825-847 (2005)
1415 W. Espelage, F. Gurski, E. Wanke
Deciding clique-width for graphs of bounded tree-width
J. Graph Algorithms Appl. 7 141-180 (2003)
1416 R. Garbe
Tree-width and path-width of comparability graphs of interval orders
20th Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'94, Lecture Notes in Comp. Sci. 903 (1995) 26-37
1417 H.L. Bodlaender, T. Kloks, D. Kratsch, H. Mueller
Treewidth and minimum fill-in on d-trapezoid graphs
J. Graph Algorithms Appl. 2 1-23 (1998)
1418 D. Meister
Treewidth and minimum fill-in on permutation graphs in linear time
Theoretical Comp. Sci. 411 No. 40-42 3685-3700 (2010)
1419 E. Dahlhaus
Minimum fill-in and treewidth on graphs modularly decomposable into chordal graphs
24th Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'98, Lecture Notes in Comp. Sci. 1517 (1998) 351-358
1420 H.J. Broersma, E. Dahlhaus, T. Kloks
Algorithms for the treewidth and minimum fill-in of HHD-free graphs
23rd Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'97, Lecture Notes in Comp. Sci. 1335 (1997) 109-117
1421 V. Bouchitte, I. Todinca
Treewidth and minimum fill-in of weakly triangulated graphs
Annual symposium on theoretical aspects of computer science STACS 99, Lecture Notes in Comp. Sci. 1563 (1999) 197-206
1422 L. Babel
Triangulating graphs with few P4's
Disc. Appl. Math. 89 45-57 (1998)
1423 A. Graef, M. Stumpf, G. Weissenfels
On coloring unit disk graphs
Algorithmica 20 277-293 (1998)
1424 C.T. Hoang
Efficient algorithms for minimum weighted colouring of some classes of perfect graphs
Discrete Appl. Math. 55 133-143 (1994)
1425 V. Guruswami, S. Khanna
On the hardness of 4-coloring a 3-colorable graph
Proceedings of hte 15th Annual IEEE Conference on Computational Complexity 188-197 (2000)
1426 F. Maffray, M. Preissmann
On the NP-completeness of the k-colorability problem for triangle-free graphs
Discrete Math. 162 No.1-3 313-317 (1996)
1427 C. Thomassen
A short list color proof of Groetzsch's theorem
J. Comb. Theory (B) 88 (2003) 189-192
1428 O.V. Borodin, A.N. Glebov, A. Raspaud, M.R. Salavatipour
Planar graphs without cycles of length from 4 to 7 are 3-colorable
J. Comb. Theory (B) 93 No.2 (2005) 303-311
1429 W.-L. Hsu
Maximum weight clique algorithms for circular-arc graphs and circle graphs
SIAM J. Computing 14 No.1 224-231 (1985)
1430 B. Bhattacharya, P. Hell, J. Huang
A linear algorithm for maximum weight cliques in proper circular arc graphs
SIAM J. Discrete Math. 9 No. 2 274-289 (1996)
1431 H. Broersma, P.A. Golovach, D. Paulusma, J. Song
Determining the chromatic number of triangle-free 2P3-free graphs in polynomial time
Manuscript (2010)
1432 I. Holyer
The NP-completeness of edge-coloring
SIAM J. Computing 10 718-720 (1981)
1433 D. Kral, J. Kratochvil, Z. Tuza, G.J. Woeginger
Complexity of coloring graphs without forbidden induced subgraphs
Proceedings of the 27th International Workshop on Graph-Theoretic Concepts in Computer Science WG'01, LNCS 2204, 254-262 (2001)
1434 K. Dabrowski, V. Lozin, R. Raman, B. Ries
Colouring vertices of triangle-free graphs
Proceedings of the 36th International Workshop on Graph-Theoretic Concepts in Computer Science WG 2010, LNCS 6410, 184-195 (2010)
1435 A. Brandstaedt, K. Klembt, S. Mahfud
P_6- and triangle-free graphs revisited: structure and bounded clique-width
Discrete Math. Theor. Comput. Sci. 8 173-187 (2006)
1436 D. Schindl
Some new hereditary classes where graph coloring remains NP-hard
Discrete Math. 295 No.1 197-202 (2005)
1437 V. Lozin, J. Volz
The clique-width of bipartite graphs in monogenic classes
International J. of Foundations of Comp. Sci. 19 477-494 (2008)
1438 M.R. Garey, D.S. Johnson, G.L. Miller, C.H. Papadimitriou
The complexity of coloring circular arcs and chords
SIAM J. on Algebraic and Discrete Methods 1 No.2 216-227 (1980)
1439 J. Stacho
3-colouring of AT-free graphs in polynomial time
21st International Symposium on Algorithms and Computation ISAAC, Lecture Notes in Comp. Sci. LNCS 6507 144-155 (2010)
1440 M. Kochol
Linear algorithm for 3-coloring of locally connected graphs
2nd International Workshop on Experimental and Efficient Algorithms WEA 2003, Lecture Notes in Comp. Sci. LNCS 2647 191-194 (2003)
1441 C.T. Hoang, M. Kaminski, V. Lozin, J. Sawada, X. Shu
Deciding k-colorability of P_5-free graphs in polynomial time
Algorithmica Vol.57 No.1 74-81 (2010)
1442 D.G. Corneil, E. Koehler, S. Olariu, L. Stewart
Linear orderings of subfamilies of AT-free graphs
SIAM J. Discrete Math. Vol.20 No.1 105-118 (2006)
1443 I.E. Zverovich
A new kind of graph coloring
J. of Algorithms Vol.58 No.2 118-133 (2006)
1444 Use a colour per direction.
1445 M. Chlebik, J. Chlebikova
Approximation hardness of dominating set problems in bounded degree graphs
Information and Computation Vol.206 p 1264-1275 (2008)
1446 By Brooks' theorem, a connected graph of maximum degree 3 is either biparite (and thus 2-colourable), or isomorphic to a K4 (and thus 4-colourable), or 3-colourable.
1447 A. Brandstaedt, V.V. Lozin, R. Mosca
Independent sets of maximum weight in apple-free graphs
SIAM J. Discrete Math. Vol.24 No.1 239-254 (2010)
1448 Put the centers of the disks on the same line. (P. Ochem)
1449 odd anti-hole s of size at least 7 are not planar (Communicated by P. Ochem):
Every odd anti-hole of size at least 11 contains a K5 as an induced subgraph.
For the complement of the cycle v1..v9, the subgraph induced by v1,v2,v4, v6,v9,v9 contains K3,3 as a partial subgraph.
The complement of the cycle v1..v7 is homeomorphic to K3,3 by deletion of the edges v3v4, v4v5; contraction of the path v2v4v6 and finally deletion of the edges v1v2, v6v7.
1450 J. Kratochvil
Geometric representations of graphs
Course notes for the Graph Theory Course at UPC, Barcelona (2005)
Available here.
1451 S.-L. Peng, M.-T. Ko, C.-W. Ho, T.-S. Hsu C.Y. Tang
Graph searching on some subclasses of chordal graphs
Algorithmica 27 395-426 (2000)
1452 R. Mosca
Stable sets of maximum weight in (P_7, banner)-free graphs
Discrete Math. 308 Issue 1 20-33 (2008)
1453 A. Bondy, G. Duran, M. Lin, J. Szwarcfiter
Self-clique graphs and matrix permutations
J. Graph Theory 44 178-192 (2003)
1454 F. Bonomo
Self-clique Helly circular-arc graphs
Discrete Math. 306 Issue 6 595-597 (2006)
1455 M. Pergel
Recognition of polygon-circle graphs and graphs of interval filaments is NP-complete
Graph theoretic concepts in computer science. 33rd international workshop, WG '07 Jena, Germany. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 4769 238-247 (2007)
1456 J. Kratochvil, A. Kubena
On intersection representations of co-planar graphs
Discrete Math. 178 No.1-3 251-255 (1998)
1457 J. Kratochvil, A. Kubena
On intersection representations of co-planar graphs
Discrete Math. 178 No.1-3 251-255 (1998)
1458 H. de Fraysseix, P. Ossona de Mendez, P. Rosenstiehl
On triangle contact graphs
Combinatorics, Probability and Computing 3 233-246 (1994)
1459 E. Dahlhaus, P. Manuel, M. Miller
Maximum h-colourable subgraph problem in balanced graphs
Inform. Process. Lett. 65 301-303 (1998)
1460 F. Bonomo, G. Duran, M.D. Safe, A.K. Wagler
On minimal forbidden subgraph characterizations of balanced graphs
Proceedings of V Latin-American Algorithms, Graphs and Optimization Symposium, Elec. Notes in Discrete Math. 35 41-46 (2009)
1461 A.Z. Salamon, P.G. Jeavons
Perfect constraints are tractable
Proceedings of the 14th International Conference on Principles and Practice of Constraint Programming CP 2008 Sydney, Australia, Lecture Notes in Computer Science 5202 524-528 (2008)
1462 A.E. Brouwer, A.M. Cohen, A. Neumaier
Distance regular graphs
Springer Verlag Berlin, New York (1989)
1463 C. Mannino, G. Oriolo, F. Ricci, S. Chandran
The stable set problem and the thinness of a graph
Operations Research Letters 35 No.1 1-9 (2007)
1464 R.B. Sandeep
Perfectly colorable graphs
Inform. Process. Lett. 111 No.19 960-961 (2011)
doi 10.1016/j.ipl.2011.07.001
1465 N. Nash, D. Gregg
An output sensitive algorithm for computing a maximum independent set of a circle graph
Inform. Process. Lett. 110 No.16 630-634 (2010)
doi 10.1016/j.ipl.2010.05.016
1466 A. Tiskin
Fast distance multiplication of unit-Monge matrices
Proc. of the 21st Annual ACM-SIAM Symposium on Discrete Algorithms SODA 1287-1296 (2010)
1467 R. Uehara
Linear time algorithms on chordal bipartite and strongly chordal rgaphs
Proceedings 29th Internat. Colloqu. on Automata, Languages and Programming ICALP'02,Lecture Notes in Comp. Sci. 2380 993-1004( 2002)
doi 10.1007/3-540-45465-9_85
This article contains an error and was later withdrawn.
1468 P. Heggernes, D. Kratsch
Linear-time certifying recognition algorithms and forbidden induced subgraphs
Nordic Journal of Computing 14 87-108 (2007)
1469 J.S. Andrade, H.J. Herrmann, R.F.S. Andrade, L.R. da Silva
Apollonian Networks: Simultaneously Scale-Free, Small World, Euclidean, Space Filling, and with Matching Graphs
Phys. Rev. Lett. 94 018072 (2005)
doi 10.1103/PhysRevLett.94.018702
Erratum in Phys. Rev. Lett. 102 079901 (2009)
1470 P.S Kumar, C.S.V. Madhavan
A new class of separators and planarity of chordal graphs
Lecture Notes in Comp.Sci. 405 30-43 (1989)
doi 10.1007/3-540-52048-1_30
1471 L. Markenzon, C.M. Justel, N. Paciornik
Subclasses of k-trees: Characterization and recognition
Discrete Appl. Math. 154 No.5 818-825 (2006)
doi 10.1016/j.dam.2005.05.021
1472 H. Nagamochi, T. Suzuki, T. Ishii
A simple recognition algorithm for maximal planar graphs
Inform. Proc. Lett. 89 223-226 (2004)
doi 10.1016/j.ipl.2002.11.011
1473 M. Conforti, G. Cornuéjols, A. Kapoor, K. Vuskovic
Even and odd holes in cap-free graphs
J. Graph Theory 30, 289-308 (1999)
1474 C.M.H. de Figueiredo, K. Vuskovic
A class of $\beta$-perfect graphs
Discrete Math. 216 169-193 (2000)
1475 M. Conforti, G. Cornuéjols, A. Kapoor, K. Vuskovic
Triangle-free graphs that are signable without even holes
J. Graph Theory 34, 204-220 (2000)
1476 M.V. da Silva, K. Vuskovic
Triangulated neighborhoods in even-hole-free graphs
Discrete Math. 307 1065-1073 (2007)
1477 I. Parfenoff, F. Roussel, I. Rusu
Triangulated neighborhoods in $C_4$-free Berge graphs
Proceedings of WG 1999, Lecture Notes in Computer Science 1665, 402-412 (1999)
1478 C.T. Hoang, F. Maffray, M. Mechebbek
A characterization of b-perfect graphs
Manuscript, 2010
1479 F. Maffray, M. Mechebbek
On b-perfect chordal graphs
Graphs and Combinatorics 25 365-375 (2009)
1480 M. Badent, C. Binucci, E. Di Giacomo, W. Didimo, S. Felsner, F, Giordano, J. Kratochvil, P. Palladino, M. Patrignani, F. Trotta
Homothetic triangle contact representations of planar graphs
Proc. of 19th Canadian Conference on Computation Geometry CCCG2007 229-232 (2007)
Available here.
1481 M. Kaufmann, J. Kratochvil, K.A. Lehmann, A.R. Subramanian
Max-tolerance graphs as intersection graphs: cliques, cycles and recognition
Proc. of 17th annual ACM-SIAM symposium on Discrete algorithms SODA'06 832-841 (2006)
doi 10.1145/1109557.1109649
1482 M.C. Golumbic, A.N. Trenk
Tolerance graphs
Cambridge University Press 2004
1483 M.C. Lin, F. Soulignac, J.L. Szwarcfiter
The clique operator on circular-arc graphs
Discrete Appl. Math. 158 (12) 1259-1267 (2010)
1484 D. Gijswijt, V. Jost, M. Queyranne
Clique partitioning of interval graphs with submodular costs on the cliques
RAIRO Operations Research 41 275-287 (2007)
1485 A.H. Busch, G. Isaak
Recognizing bipartite tolerance graphs in linear time
Graph theoretic concepts in computer science. 33rd international workshop, WG '07 Jena, Germany. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 4769 12-20 (2007)
1486 A.H. Busch
A characterization of triangle-free tolerance graphs
Discrete Appl. Math. 154 No. 3 471-477 (2006)
doi 10.1016/j.dam.2005.06.010
1487 D.E. Brown, S.C. Flink, J.R. Lundgren
Characterizations of interval bigraphs and unit interval bigraphs
Congr. Numerantium 157 79-93 (2002)
1488 D.E. Brown, A.H. Busch, G. Isaak
Linear time recognition algorithms and structure theorems for bipartite tolerance graphs and bipartite probe interval graphs
DMTCS 12 No.5 63-82 (2010)
1489 G.B. Mertzios, I. Sau, S. Zaks
The recognition of tolerance and bounded tolerance graphs
Symposium on theoretical aspects of computer science STACS 2010 585-596 (2010)
1490 G.B. Mertzios, D.G. Corneil
Vertex splitting and the recognition of trapezoid graphs
Discrete Appl. Math. 159 1131-1147 (2011)
doi 10.1016/j.dam.2011.03.023
1491 G. Damiand, M. Habib, Ch. Paul
A simple paradigm for graph recognition: application to cographs and distance-hereditary graphs
Theo. Comp. Sci. 263 99-111 (2001)
1492 H.J. Broersma, C. Hoede
Path graphs
J. Graph Theory 13 427-444 (1989)
1493 F. Maffray, G. Morel
On 3-colorable P5-free graphs
Les Cahiers Leibniz No. 191
1494 A. Brandstaedt, V. Giakoumakis
Maximum Weight Independent Sets in Hole- and Co-Chair-Free Graphs
Inform. Proc. Lett. 112 67-71 (2012)
doi 10.1016/j.ipl.2011.09.015
1495 B. Alexeev, A. Fradkin, I. Kim
Forbidden induced subgraphs of double-split graphs
SIAM J. on Discrete Math. 26 No.1 1-14 (2012)
doi 10.1137/100818121
1496 G.B. Mertzios
The recognition of triangle graphs
Proceedings of the 28th International Symposium on Theoretical Aspects of Computer Science, STACS 2011, 591-602 (2011)
doi 10.4230/LIPIcs.STACS.2011.591
1497 G.B. Mertzios
An intersection model for multitolerance graphs: Efficient algorithms and hierarchy
Proc. of 21 annual ACM-SIAM symposium on Discrete algorithms SODA2011 1306-1317 (2011)
1498 G.B. Mertzios, I. Sau, S. Zaks
A new intersection model and improved algorithms for tolerance graphs
SIAM J. on Discrete Math. 23(4) 1800-1813 (2009)
1499 W. Wessel, R. Poeschel
On circle graphs
In: H. Sachs (Ed.) Graphs, Hypergraphs and applications, vol.72 of Teubner-Text Math. 207-210 (1985)